# SDR SWAA2022020301553

- Difficulty date: October 25, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 42,773 hours, 25,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING ON 66.75 BLO APROX 26.5 INCHES FROM CENTER LH SIDE CRACKED APROX 2 INCHES. LOCATED OUTBOARD SIDE OF AC PAX ENOUGH / REMOVED AND REPLACED FITTING PER SRM 51-10-02
